# SDR MALA000599

- Difficulty date: September 16, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14648
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, I/B AIRSTAIR RAIL HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED I/B AIRSTAIR RAIL IAW STANDARD MAINTENANCE PRACTICES.  ALSO INSTALLED DRIP PANS 2 AND SEALED, (P/N C14648).
